Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}
Call Doctor
Book Appointment

Dr. Anwar Habia

General Physician, Delhi

50 at clinic
Book Appointment
Call Doctor
Dr. Anwar Habia General Physician, Delhi
50 at clinic
Book Appointment
Call Doctor
Submit Feedback
Report Issue
Get Help
Services
Feed

Personal Statement

Hello and thank you for visiting my Lybrate profile! I want to let you know that here at my office my staff and I will do our best to make you comfortable. I strongly believe in ethics; a......more
Hello and thank you for visiting my Lybrate profile! I want to let you know that here at my office my staff and I will do our best to make you comfortable. I strongly believe in ethics; as a health provider being ethical is not just a remembered value, but a strongly observed one.
More about Dr. Anwar Habia
Dr. Anwar Habia is one of the best General Physicians in Hamdard Nagar, Delhi. You can meet Dr. Anwar Habia personally at Majeedia Hospital in Hamdard Nagar, Delhi. Save your time and book an appointment online with Dr. Anwar Habia on Lybrate.com.

Lybrate.com has an excellent community of General Physicians in India. You will find General Physicians with more than 33 years of experience on Lybrate.com. You can find General Physicians online in Delhi and from across India. View the profile of medical specialists and their reviews from other patients to make an informed decision.

Info

Specialty
Languages spoken
English
Hindi

Location

Book Clinic Appointment with Dr. Anwar Habia

Majeedia Hospital

Jamia Hamdrad University, Hamdard Nagar Sangan Vihar. Landmark:- Near Ravidaas Mandir, DelhiDelhi Get Directions
50 at clinic
...more
View All

Services

View All Services

Submit Feedback

Submit a review for Dr. Anwar Habia

Your feedback matters!
Write a Review

Feed

Nothing posted by this doctor yet. Here are some posts by similar doctors.

I have black spots on my face and my head is also paining very badly and my voice is also becoming very thin and my back neck is also paining very badly and my back is also paining and my mouth is swelled up I am unable to eat and drink. What should I do?

DHMS (Diploma in Homeopathic Medicine and Surgery)
Homeopath, Hyderabad
I have black spots on my face and my head is also paining very badly and my voice is also becoming very thin and my b...
Homoeopathy has good treatment for your problems, without causing adverse effects. Take homoeopathic medicine bryonia 200 daily in the morning and in the evening and give feedback after 6 days.
6 people found this helpful
Submit FeedbackFeedback

Sir after having breakfast and lunch I am going to for bathroom immediately, so, why is this happening, what is the solution for this.

Bachelor of Ayurveda, Medicine and Surgery (BAMS)
Ayurveda, Noida
Sir after having breakfast and lunch I am going to for bathroom immediately, so, why is this happening, what is the s...
Use hingwastak curna or shivakshar pachan c hurna one soon mic with ghee with the meal of first bite and then ther rest of the food it will help your digestive system.
Submit FeedbackFeedback

I am active participant while she isn't what is the need she could get interest In sex as an active participant only allowing to have it is not actually enjoyable she loves me a lot but she feel vomit like position when we speak about it to her love is talk hug kiss but not sex I need some suitable response.

BASM, MD, MS (Counseling & Psychotherapy), MSc - Psychology, Certificate in Clinical psychology of children and Young People, Certificate in Psychological First Aid, Certificate in Positive Psychology, Positive Psychiatry and Mental Health
Psychologist, Palakkad
I am active participant while she isn't what is the need she could get interest In sex as an active participant only ...
Dear Lybrate user. There could be many problems for a woman in engaging in sexual activity. Fear, stress, anxiety, lack of knowledge etc. You should not force your girl friend. Love her. You can have sex after marriage. Take care.
1 person found this helpful
Submit FeedbackFeedback

By pathological test my uric acid level is touching 9. I do not take Zyloric though doctor advised be 3 tabs. A day. I do not have any physical problem. Do you advice me to be on medicine in spite of side effects of the drug?

C.S.C, D.C.H, M.B.B.S
General Physician, Alappuzha
By pathological test my uric acid level is touching 9. I do not take Zyloric though doctor advised be 3 tabs. A day. ...
YOu have to take the tablet till the uric acid level is reduced to normal.Side effects will be reduced
Submit FeedbackFeedback

My 15 years old brother is having chicken pox. Doctor has given him multivitamin tablets along with some other tablet which seems to be of respiratory infection as I searched it on Internet. There don't seem to be any improvement in his health as he's continuously having more red marks day by day. What else should we do now to stop these red marks from spreading elsewhere on his body? It's quite itchy and painful too.

MBBS
General Physician, Mumbai
My 15 years old brother is having chicken pox.
Doctor has given him multivitamin tablets along with some other tablet...
Apart from taking symptomatic treatment we can start with aciclovir medication and can apply caladryl lotion if necessary and For pain take tablet paracetamol 500mg and to reduce itching take half tablet cetrizine twelve hourly after clinical examination and not to scrub any lesions and I will suggest you to eat nutritious home made food with adequate fluid intake and take physical rest
1 person found this helpful
Submit FeedbackFeedback

Are there any long-term effects associated with taking ADHD (attention deficit hyperactivity disorder) medications? If so, what are they and what medications are implicated?

MBBS
General Physician, Mumbai
Use of stimulant decreases the symptoms to a much good effect and if we don't give stimulant medication there will be more of conduct disorder and progress in disease and for side effects we have to monitor the person and advice them accordingly.
Submit FeedbackFeedback

I am facing pain in my chest portion and pain in my hands also having gastric. Is this any cause of heart attack.

MBBS, MD - General Medicine
Internal Medicine Specialist, Nellore
I am facing pain in my chest portion and pain in my hands
also having gastric.
Is this any cause of heart attack.
Hello Dear there's is cardiac and non cardiac chest pain. Cardiac chest pain is origin from heart as you know in myocardial infraction or stable or unstable angina or from pericardium. Non cardiac chest pain origin from lung like pleuritic, from muscle like muscle spasm ,from intercostal nerve like nerve root compression or herpes zoster, from esophagus like GERD or diffuse esophageal spasm, from stomach like gastritis. From cervical spondylosis may also cause chest pain due to nerve compression. I think you may be suffering from non cardiac chest pain may be be originating from cervical spondylosis or due to acid reflux disease. So first you need to consult your doctor to confirm that the pain is not originating from heart by ECG. Then your doctor treat you non cardiac pain accordingly. I think I answered to your question if you have more questions feel free to ask. Take care.
3 people found this helpful
Submit FeedbackFeedback

I have problem on thigh like allergy. I have taken zo. 200, ateelax25, paitcacy and kansel-B tropical lotion for two weeks. But not helpful. Same problem remain. So give helpful treatment. Please sir.

MBBS
General Physician, Cuttack
I have problem on thigh like allergy. I have taken zo. 200, ateelax25, paitcacy and kansel-B tropical lotion for two ...
You may be having fungal infection of thighs. apply panderm plus ointment twice daily for few days. If no relief, Consult
2 people found this helpful
Submit FeedbackFeedback

I will use computer and mobile phone. After a 5 minute of use then I have head ache and I will very tired. What is the cause of this problem?

MS - Ophthalmology
Ophthalmologist, Rewa
I will use computer and mobile phone. After a 5 minute of use then I have head ache and I will very tired. What is th...
Dear:- you r suffering from refractive error, you need urgently complete correction of refractive error. Keep anti u-v screen on computer & put on same quality specks to avoid harmfull effect on cornea.
2 people found this helpful
Submit FeedbackFeedback
View All Feed

Near By Doctors

90%
(38 ratings)

Dr. Rajkumar

MD, DTDC , MBBS
General Physician
Dr. Raj Kumar's Clinic, 
300 at clinic
Book Appointment
87%
(1500 ratings)

Dr. Mehmood Ahmed

Bachelor of Unani Medicine and Surgery (B.U.M.S)
General Physician
Dr. Mehmood Clinic, 
200 at clinic
Book Appointment
85%
(53 ratings)

Dr. Shradha Minocha

MBBS, DNB Family Medicine
General Physician
Adya Online Clinic, 
300 at clinic
Book Appointment
93%
(1795 ratings)

Dr. Hanish Gupta

MBBS, DNB (General Medicine)
General Physician
LifeAID Clinic, 
300 at clinic
Book Appointment
93%
(352 ratings)

Dr. Ramneek Varma

MD-Internal Medicine , MBBS
General Physician
Sukhmani Hospital, 
300 at clinic
Book Appointment
90%
(10 ratings)

Dr. Ashok Grover

MBBS, Diploma in Tuberculosis and Chest Diseases (DTCD), MD - General Medicine
General Physician
Shri Mahavir Clinic, 
300 at clinic
Book Appointment